# SDR HALA20241007281

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 44,255 hours, 7,073 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,006 hours, 5,693 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - PACK 2 REG FAULT. FAULT CODE 215352. REPLACED PACK 2 AIR OUTLET FLAP ACTUATOR AMM 215352. OK FOR SERVICE.
